# SDR UALA2011040401626

- Difficulty date: April 2, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 41,014 hours, 5,100 cycles
- Engine: Pwa PW40903
- System (JASC): 2400 · Electrical Power System
- Part: Module
- Part number: ELM80561
- Part serial: E36213
- Condition: Faulty
- Location: Electrical Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"ELEC STANDBY SYS" STATUS MSG. MSG'S 24-13106 AND 24-13143 LATCHED. REPLACED ELMS 310 DCS CARD M2440612 PER MM. MSGS CLEARED. AFTER SWAPPING IN M24406A3 AND M24406A12 CARDS, ELMS P310 PANEL, CPCS REMOTE SENSOR AND AIR-GROUND R STATUS MESSAGES ARE NOW PRESENT. PERFORMED AIR GROUND RESET TEST ON MAT MSG'S CLEARED. REPLACED LEFT AIMS I-O MODULE M004 (P/N S243W001-1201 SERIAL# 141). FOUND ELMSP310 NO SOFTWARE. RPL A1,A2,A3 CARDS AND LOADED B CH. UNABLE TO LOAD A CH. TRIED BOTH L&R AIMS CABINET A,TRIED 3 TIMES, NO HELP. SOFTWARE OLIPC 46-00-00-042B, CARDS OLIPC 24-09-01-029B. OLD MAINT MSG 24-18803 GONE NOW SOFTWARE INCOMPATIBLE. IN ELMS P310, A1 PSU CH A & & A3 ARINC 629 CARD & REINSTALLED A2 CPU CH A CARD (ORIG CARD), VERIFIED LOADED PROPER SOFTWARE MM, NO ELMS STATUS MSG.
